# SDR CA160216023

- Difficulty date: February 11, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 31,532 hours
- Engine: Pwa PT6A65B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW REPORTED ELECTRICAL SMOKE ODOR IN FLIGHT DECK. FLAP MOTOR FOUND U/S AND CIRCUIT BREAKER TRIPPED.
